Alert archive / Indiana / Wind Advisories in 2007

Wind Advisory 1, NWS Northern Indiana

March 2, 20078 counties in Ohio; 21 counties in Indiana; 4 counties in Michigan

NWS Northern Indiana issued this wind advisory at Mar 2, 2007, 3:36 AM EST for 8 counties in Ohio; 21 counties in Indiana; 4 counties in Michigan. It took effect at Mar 2, 2007, 4:00 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2007, 3:36 AM EST (08:36 UTC)
In effect from
Mar 2, 2007, 4:00 AM EST
Expired
Mar 2, 2007, 7:00 PM EST
In force
15 hr
Issued by
NWS Northern Indiana
All 33 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 8.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2007-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2007-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 594 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
494 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
594 m²/s²
0-3 km storm-relative helicity
591 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIWX 020836
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
336 AM EST FRI MAR 2 2007

...DEEPENING LOW PRESSURE OVER THE WESTERN GREAT LAKES WILL CREATE
WINDY CONDITIONS INTO THIS EVENING...

.STRONG LOW PRESSURE OVER SOUTHWESTERN WISCONSIN EARLY THIS
MORNING WILL SLOWLY DRIFT NORTHEAST REACHING CENTRAL LAKE MICHIGAN
LATER THIS EVENING. WEST TO SOUTHWEST WINDS OF 25 TO 30 MPH WITH
GUSTS TO 45 MPH ARE EXPECTED AT TIMES. WINDS ARE EXPECTED TO
SUBSIDE BELOW CRITERIA THIS EVENING.

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-021645-
/O.NEW.KIWX.WI.Y.0001.070302T0900Z-070303T0000Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
336 AM EST FRI MAR 2 2007 /236 AM CST FRI MAR 2 2007/

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING. 

WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE
EXPECTED INTO THIS EVENING. THE HIGHEST WIND GUSTS WILL LIKELY
OCCUR FROM LATE MORNING INTO THIS AFTERNOON. WINDS WILL SUBSIDE
TO 15 TO 25 MPH THIS EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
2 follow-up statements
000 
WWUS73 KIWX 021552
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1052 AM EST FRI MAR 2 2007

...STRONG LOW PRESSURE OVER WISCONSIN WILL CREATE VERY WINDY
CONDITIONS INTO THIS EVENING...

.STRONG LOW PRESSURE OVER WISCONSIN LATE THIS MORNING WILL MOVE SLOWLY
NORTHEAST THIS AFTERNOON. THIS SYSTEM WILL CAUSE WEST TO SOUTHWEST
WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH AT TIMES. WINDS ARE
EXPECTED TO SUBSIDE BELOW CRITERIA THIS EVENING.

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-030000-
/O.CON.KIWX.WI.Y.0001.000000T0000Z-070303T0000Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
1052 AM EST FRI MAR 2 2007 /952 AM CST FRI MAR 2 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...

WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE
EXPECTED INTO THIS EVENING. THE HIGHEST WIND GUSTS WILL LIKELY
OCCUR FROM LATE MORNING INTO THIS AFTERNOON. WINDS WILL SUBSIDE TO
15 TO 25 MPH THIS EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
000 
WWUS73 KIWX 030005
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
705 PM EST FRI MAR 2 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-030115-
/O.EXP.KIWX.WI.Y.0001.000000T0000Z-070303T0000Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
705 PM EST FRI MAR 2 2007 /605 PM CST FRI MAR 2 2007/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS WILL GUST TO AROUND 40 MPH THIS EVENING. WIND GUSTS
WILL THEN DIMINISH TO AROUND 30 MPH BY SATURDAY MORNING. THESE
WIND GUSTS ARE BELOW WIND ADVISORY CRITERIA. THEREFORE...THE WIND
ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Mar 2, 1:04 AM EST, 2 hours 32 minutes earlier.

Area forecast discussion, Mar 2, 1:04 AM EST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
104 AM EST FRI MAR 2 2007

.AVIATION...
VFR CONDITIONS AT BOTH SITES IN BRIEF SUBSIDENCE BEHIND FRONTAL
BOUNDARY WRAP AROUND MSTR AND MVFR CIGS WILL ARRIVE OVERNIGHT AND
LINGER THROUGH MUCH OF THE DAY. FEW CHANGES TO TAFS EXCEPT IN
FIRST 6 TO 9 HOURS TO ADDRESS CLOUD COVER TRENDS. LIGHT SNOW
ACROSS MUCH OF NORTHERN ILLINOIS...AS WELL AS IOWA AND WISCONSIN
WILL DRIFT SLOWLY EAST AND LIKELY ENTER KSBN AREA AFTER 12Z. FOR
NOW WILL LEAVE TIMING AND EXPECTED CONDITIONS ALONE AND MONITOR
TRENDS.

IN TERMS OF WINDS...STRONGEST WINDS JUST TO THE WEST WILL ARRIVE
IN THE NEXT FEW HOURS SO HAVE START OUT WITH HIGHER SUSTAINED
WINDS BUT LOWER GUSTS AND THEN HIT HARDER WITH TIME.

&&

.UPDATE...
INSTABILITY HAS LOWERED LATE THIS AFTERNOON AND EVENING
IN WHICH THUNDERSTORMS ARE NOW FAIRLY WEAK. REMNANTS OF ORIGINAL
SQUALL LINE IS MOVING THROUGH THE CWFA ATTM...BUT ONLY EXPECTING
BRIEF GUSTS BETWEEN 40 AND 45 MPH WITH ITS PASSAGE. AS A
RESULT...SEVERE THUNDERSTORM WATCH 47 HAS BEEN CANCELLED. ZONES
AND GRIDS HAVE BEEN UPDATE.

&&

.PREV DISCUSSION...

SHORT TERM...
TONIGHT AND FRIDAY...WARMER AIR GRADUALLY MOVG INTO THE AREA THIS
AFTN, HWVR, A CLEAR SLOT HAS DEVELOPED JUST AHEAD OF THE CDFNT
ACROSS WRN IL AND TEMPS HAVE RISEN TO THE LOW 50S AS FAR NORTH AS
PIA AT 18Z, SO STILL SOME POTENTIAL FOR SFC BASED STORMS WITH
DAMAGING WINDS ACROSS SRN PORTIONS OF OUR CWA, WHILE ACROSS THE
NORTH THE MAIN THREAT IS LARGE HAIL AS STORMS NEAR FRONT SHOULD
REMAINED ELEVATED IN THIS AREA. FRONT WILL MOVE QUICKLY EAST
ACROSS THE CWA THIS EVE ENDING THUNDERSTORM THREAT BY 06Z. GFS
BRINGS LIGHT SNOW IN WRAP AROUND BEHIND THE FRONT QUICKER THAN THE
NAM, BUT THE NAM APPEARS TO BE VERIFYING BETTER ACROSS MO THIS
AFTN SO JUST EXPECTING FLURRIES LATE TONIGHT. WINDS A CONCERN AS
SWLY WINDS ARE NEAR ADVISORY CRITERIA BEHIND THE FRONT ATTM ACROSS
WRN IL AND ERN MO. EXPECT WINDS WILL INCREASE FROM THE SW BEHIND
THE FRONT HERE TONIGHT BUT WITH LOSS OF DIURNAL MIXING KEPT BELOW
ADVISORY CRITERIA FOR NOW. GRADIENT WILL TIGHTEN TOMORROW AND
AGAIN WILL BE CLOSE TO ADVISORY CRITERIA. MODELS IN DECENT
AGREEMENT ON MOVG WRAP AROUND LIGHT SNOW ACROSS MAINLY NW 1/2 OF
CWA TOMORROW. ONLY MINOR CHANGES MADE TO GOING GRIDS. WITH HIGHS
EXPECTED TO BE ABOVE FREEZING DECREASED SNOW ACCUMS
SLIGHTLY...EXPECTING AN INCH OR LESS.

.LONG TERM...
FRIDAY NIGHT THROUGH THURSDAY...THE LARGE UPPER LOW SHOULD BE NEAR
OR OVER LOWER MICHIGAN AT THE BEGINNING OF THE PERIOD. THE LOW WILL
CONTINUE TO FILL AND LIFT NORTHEAST. THIS WILL KEEP TEMPERATURES
OVER THE WEEKEND BELOW NORMAL...WITH THE CHANCE FOR SNOW AS COLDER
AIR SPREADS OVER THE AREA. NOT A GOOD SET UP FOR A LOT OF SNOW AS
LAKE EFFECT SNOW WILL BE LIMITED WITH LAKE MICHIGAN TEMPERATURE ONLY
0C TO 1C...AND SOME ICE REMAINING. LOW LEVEL WINDS WINDS SHOULD BE
SOUTHWEST TO WEST FRIDAY NIGHT...AND THEN GRADUALLY BECOME
NORTHWEST. BY THE TIME WINDS BECOME NORTHWEST...THE SYNOPTIC LIFT
WILL BE MINIMAL PER GFS ISENTROPIC SURFACES. ALSO...WITH THIS
LARGE OCCLUDED SYSTEM...THE BULK OF THE MOISTURE WILL BE CUT OFF AS
A NEW LOW DEVELOPS NEAR THE TRIPLE POINT WELL TO THE EAST. EXPECT
OVERALL SNOW AMOUNTS TO BE ON THE LIGHT SIDE...UP TO 3 INCHES AT THE
MOST...WITH MOST TOTAL AMOUNTS AN INCH OR TWO. GUT FEELING IS THE
AMOUNTS IN THE GRIDS MAY BE TOO HIGH. THE GFS CONTINUED TO TREND
TEMPERATURES DOWN OVER THE WEEKEND...AS THE PREVIOUS SHIFT/S HAVE
DONE TO THE ONGOING GRIDS/ZFP. HAVE FOLLOWED THIS PATTERN AS CLOUDS
AND MUCH COLDER AIR MOVES INTO THE AREA. AFTER THIS WEEKEND...THE A
DRY PATTERN SHOULD PREVAIL WITH A SLOW MODERATION IN TEMPERATURES AS
THE UPPER LEVEL FLOW BECOMES MORE WEST. HOWEVER...CONCERN WITH
TEMPERATURES BEING TOO WARM TUESDAY AS AN ARCTIC FRONT ATTEMPTS TO
COME IN THE BACK DOOR/FROM THE NORTHEAST. AT ANY RATE...THERE COULD
BE A SUBSTANTIAL TEMPERATURE GRADIENT ACROSS THE AREA TUESDAY. TRIED
TO HINT AT THIS WITH HILLSDALE HIGH OF 35F TUESDAY...AND LOGANSPORT
NEAR 44F. BY THURSDAY...THE TEMPERATURES SHOULD BE NEAR TO ABOVE
NORMAL OVER THE ENTIRE AREA.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR LMZ043-
     046.

&&

AVIATION...FISHER
UPDATE...HICKMAN
SHORT TERM...TAYLOR
LONG TERM....SKIPPER
Hazardous weather outlook, Mar 1, 11:30 AM EST, 16 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1130 AM EST THU MAR 1 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-021000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1130 AM EST THU MAR 1 2007 /400 AM CST THU MAR 1 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED INTO THIS EVENING. A LINE
OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS
ILLINOIS TODAY AND RACE EAST INTO THE AREA LATER THIS AFTERNOON
INTO THIS EVENING. THE THREAT EXISTS FOR DAMAGING WINDS...LARGE
HAIL AND POSSIBLY AN ISOLATED TORNADO WITH THIS LINE. LOCATIONS
WITH THE GREATEST CHANCE TO SEE SEVERE WEATHER ARE ALONG AND
SOUTH OF A PLYMOUTH TO FORT WAYNE...TO OTTAWA OHIO LINE. IN
ADDITION...LOCALLY HEAVY RAINFALL COMBINED WITH MELTING SNOW PACK
MAY RESULT IN FLOODING ON RIVERS...CREEKS AND IN LOW AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

LMZ043-046-061-021000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
1130 AM EST THU MAR 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY...WITH GUSTY WINDS AND SMALL HAIL
POSSIBLE WITH THE STRONGER STORMS.

SOUTHERLY WINDS WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL
CRAFT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOUTHWEST WINDS TO 30 KNOTS WILL CONTINUE TO CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT INTO FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Mar 1, 11:06 PM EST, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1106 PM EST THU MAR 01 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             2.5 N MIDDLEBURY        41.71N  85.71W
03/01/2007  M1.00 INCH       ELKHART            IN   TRAINED SPOTTER

0337 PM     HAIL             MIDDLEBURY              41.67N  85.71W
03/01/2007  M0.75 INCH       ELKHART            IN   TRAINED SPOTTER

            HAILED FOR 10 MINUTES

0829 PM     FLOOD            LIMA                    40.74N  84.11W
03/01/2007                   ALLEN              OH   TRAINED SPOTTER

            SPOTTER REPORTS CREEKS NEAR BANKFULL AROUND THE LIMA
            AREA

0856 PM     FLOOD            WILLSHIRE               40.75N  84.79W
03/01/2007                   VAN WERT           OH   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS SOME STANDING WATER ON AREA
            ROADS THROUGHOUT THE COUNTY

0901 PM     FLOOD            PAULDING                41.14N  84.58W
03/01/2007                   PAULDING           OH   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS SOME STANDING WATER ON ROADS
            THROUGHOUT THE COUNTY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 8:00 PM ESTFlash Flood WarningIWXHuntington3 hr
Mar 2, 10:47 AM ESTSnow and Blowing Snow AdvisoryIWXCass41 hr

Nearby

Wind Advisories in Indiana, 2007Wind Advisories in Ohio, 2007Wind Advisories in Michigan, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.